Oscillation of second-order half-linear differential equations with several neutral terms


Zhang C., ŞENEL M. T. , Li T.

Journal of Applied Mathematics and Computing, vol.44, pp.511-518, 2014 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 44
  • Publication Date: 2014
  • Doi Number: 10.1007/s12190-013-0705-x
  • Title of Journal : Journal of Applied Mathematics and Computing
  • Page Numbers: pp.511-518

Abstract

We study oscillatory properties of a class of second-order neutral differential equations. New results essentially simplify the examination of the equations studied. In particular, these results extend those reported in the paper by Baculíková and Džurina (Comput. Math. Appl. 61:94-99, 2011). © 2013 Korean Society for Computational and Applied Mathematics.